# SDR SWIA2020012147937

- Difficulty date: December 16, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: 600240431
- Condition: Gouged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR INBD HINGE FITTING REQUIRES REPLACEMENT DUE TO PITTING IN BEARING BORE.       (C-CHECK)   RO:1/17/2020REPLACED L/H ELAVATOR HINGE FITTING WITH NEW P/N 600-24043-1 REF BOMBARDIER DWG#.
